L A C P k > logic and completeness theorem

Vladimir Ristić

Kragujevac Journal of Mathematics (2006)

  • Volume: 29, Issue: 29, page 99-111
  • ISSN: 1450-9628

How to cite


Vladimir Ristić. "$L_{ACP}^k>$ logic and completeness theorem." Kragujevac Journal of Mathematics 29.29 (2006): 99-111. <http://eudml.org/doc/253235>.

author = {Vladimir Ristić},
journal = {Kragujevac Journal of Mathematics},
keywords = {conditional probability logic},
language = {eng},
number = {29},
pages = {99-111},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {$L_\{ACP\}^k>$ logic and completeness theorem},
url = {http://eudml.org/doc/253235},
volume = {29},
year = {2006},

AU - Vladimir Ristić
TI - $L_{ACP}^k>$ logic and completeness theorem
JO - Kragujevac Journal of Mathematics
PY - 2006
PB - Prirodno-matematički fakultet Kragujevac
VL - 29
IS - 29
SP - 99
EP - 111
LA - eng
KW - conditional probability logic
UR - http://eudml.org/doc/253235
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.